MAUDE Adverse Event Report: BIOMET UK LTD. OXF ANAT BRG RT SM SIZE 4 PMA; KNEE PROSTHESIS

BIOMET UK LTD. OXF ANAT BRG RT SM SIZE 4 PMA; KNEE PROSTHESIS
Model Number N/A
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Wound Dehiscence (1154)
Date of Event 05/03/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Concomitant medical products: medical product:oxf twin-peg cmntd fem sm pma, catalog #: 161468, lot #: 265770, medical product: oxf uni tib tray sz b rm pma, catalog #: 154721, lot #: 775280.Multiple mdr reports were filed for this event, please see associated reports: 3002806535-2019-00479, 3002806535-2019-00480.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Remains implanted.
 
Event or Problem Description
It was reported that a patient underwent a right knee replacement procedure.Subsequently, the patient underwent surgery due to wound complications.
 
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.The following sections were updated: b4, b5, g4, g7, h1, h2, h6, h10.Reported event was unable to be confirmed due to limited information received from the customer.Device history record (dhr) was reviewed and no discrepancies were found in relation to this event.Root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description

Brand Name
OXF ANAT BRG RT SM SIZE 4 PMA
Common Device Name
KNEE PROSTHESIS
Manufacturer (Section D)
BIOMET UK LTD.
waterton industrial estates
bridgend CF31 3XA
UK  CF31 3XA
MDR Report Key8669510
Report Number3002806535-2019-00481
Device Sequence Number11281623
Product Code NRA
UDI-Device Identifier05019279786152
UDI-Public05019279786152
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
P010014
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source health professional,study
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/18/2023
Device Model NumberN/A
Device Catalogue Number159569
Device Lot Number473530
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 05/07/2019
Supplement Date Received by Manufacturer09/06/2019
Initial Report FDA Received Date06/05/2019
Supplement Report FDA Received Date09/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Weight100